Estimates for Operator Norms in Weighted Spaces and Reverse Jensen Inequalities


Buckley, Stephen M. (1993) Estimates for Operator Norms in Weighted Spaces and Reverse Jensen Inequalities. Transactions of the American Mathematical Society, 340 (1). pp. 253-272. ISSN 0002-9947

[img] Download (298kB)



Add this article to your Mendeley library


Abstract

We examine the dependence on the A p norm of w of the operator norms of singular integrals, maximal functions, and other operators in Lp(w). We also examine connections between some fairly general reverse Jensen inequalities and the Ap and RHp weight conditions.

Item Type: Article
Additional Information: First published in Transactions of the American Mathematical Society in volume 340 and number 1, 1993; published by the American Mathematical Society.
Keywords: Estimates; Operator Norms; Weighted Spaces; Reverse Jensen Inequalities; John-Nirenberg type inequality; Doubling spaces; Hölder domain; Euclidean space; H-chain set; Euclidean-Lebesgue setting;
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 2558
Depositing User: Prof. Stephen Buckley
Date Deposited: 13 Jun 2011 08:42
Journal or Publication Title: Transactions of the American Mathematical Society
Publisher: American Mathematical Society
Refereed: No
URI:

    Repository Staff Only(login required)

    View Item Item control page

    Document Downloads

    More statistics for this item...